MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA 1000E 17,3" BASIC VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA 1000E 17,3" BASIC VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000E 17,3" BASIC VENTILATOR
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire that the bellavista stopped working properly in high flow mode and the patient was close to saturation.After switching off the device briefly in standby mode and switching it back on, the flow worked as normal, and the patient's spo2 value stabilized.No patient harm was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: no failure detected.Unit functioned as designed.External o2 supply got interrupted which trigger the o2 supply failure which in turn reduce the o2 level.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BELLAVISTA 1000E 17,3" BASIC VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
MY  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19135953
Report Number2021710-2024-19031
Device Sequence Number11932922
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBELLAVISTA 1000E 17,3" BASIC VENTILATOR
Device Catalogue Number301.100.100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown